# SDR ASAA2014030307063

- Difficulty date: March 3, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 5,319 hours, 1,703 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 19244E
- Condition: Failed
- Location: Window Heat
- Part time: 5,306 hours, 1,699 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

WHILE AT GATE,  COCKPIT L2 WINDOW SHATERED.  LOOKED AT OVERHEAD AND LT SIDE OVERHEAT WAS ILLUMINATED, WINDOW VERY HOT TO TOUCH .  ACFT GROUNDED.  REMOVED CAPTAIN'S SIDE WINDOW IAW SRM 56-12-11-000-801.  INSTALLED SLIDER WINDOW IAW SRM 56-12-11-400-801.  PERFORMED FUNCTIONAL CHECK AND ADJUSTMENTS IAW SRM 56-12-11-720-801.  INSP 3 IAW WDM 30-41-12 , PG 2, SH2 , MOVED TAP TO NR 3.  RESISTANCE 72.2 OHMS.  R & R LT SIDE WHCU IAW MM 30-41-11-000-801, OPS NORMAL SAME ALSO REF MM 30-41-11-710-801, MM 30-41-00-710-801.
